RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2015, Volume 11, 032, 14 pages (Mi sigma1013)  

This article is cited in 2 scientific papers (total in 2 papers)

Three-Phase Freak Waves

Aleksandr O. Smirnov, Sergei G. Matveenko, Sergei K. Semenov, Elena G. Semenova

St.-Petersburg State University of Aerospace Instrumentation (SUAI), 67 Bolshaya Morskaya Str., St.-Petersburg, 190000, Russia

Abstract: In the article, we describe three-phase finite-gap solutions of the focusing nonlinear Schrödinger equation and Kadomtsev–Petviashvili and Hirota equations that exhibit the behavior of almost-periodic “freak waves”. We also study the dependency of the solution parameters on the spectral curves.

Keywords: nonlinear Schrödinger equation; Hirota equation; freak waves; theta function; reduction; covering; spectral curve.

DOI: https://doi.org/10.3842/SIGMA.2015.032

Full text: PDF file (1530 kB)
Full text: http://www.emis.de/journals/SIGMA/2015/032/
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1412.1562
Document Type: Article
MSC: 35Q55; 37C55
Received: December 5, 2014; in final form April 11, 2015; Published online April 21, 2015
Language: English

Citation: Aleksandr O. Smirnov, Sergei G. Matveenko, Sergei K. Semenov, Elena G. Semenova, “Three-Phase Freak Waves”, SIGMA, 11 (2015), 032, 14 pp.

Citation in format AMSBIB
\Bibitem{SmiMatSem15}
\by Aleksandr~O.~Smirnov, Sergei~G.~Matveenko, Sergei~K.~Semenov, Elena~G.~Semenova
\paper Three-Phase Freak Waves
\jour SIGMA
\yr 2015
\vol 11
\papernumber 032
\totalpages 14
\mathnet{http://mi.mathnet.ru/sigma1013}
\crossref{https://doi.org/10.3842/SIGMA.2015.032}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3338006}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000355280400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84929440312}


Linking options:
  • http://mi.mathnet.ru/eng/sigma1013
  • http://mi.mathnet.ru/eng/sigma/v11/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Matveev, A. O. Smirnov, “Solutions of the Ablowitz–Kaup–Newell–Segur hierarchy equations of the “rogue wave” type: A unified approach”, Theoret. and Math. Phys., 186:2 (2016), 156–182  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. Akhmediev N., Kibler B., Baronio F., Belic M., Zhong W.-P., Zhang Y., Chang W., Soto-Crespo J.M., Vouzas P., Grelu Ph., Lecaplain C., Hammani K., Rica S., Picozzi A., Tlidi M., Panajotov K., Mussot A., Bendahmane A., Szriftgiser P., Genty G., Dudley J., Kudlinski A., Demircan A., Morgner U., Amiraranashvili Sh., Bree C., Steinmeyer G., Masoller C., Broderick N.G.R., Runge A.F.J., Erkintalo M., Residori S., Bortolozzo U., Arecchi F.T., Wabnitz S., Tiofack C.G., Coulibaly S., Taki M., “Roadmap on optical rogue waves and extreme events”, J. Opt., 18:6 (2016), 063001  crossref  isi  elib  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:117
    Full text:14
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019